# SDR SWAA2013022012891

- Difficulty date: February 7, 2013
- Submitted: February 20, 2013
- Operation: Air carrier
- Aircraft: N261AT
- Make and model: Boeing 737-76N
- Aircraft serial: 32660
- Aircraft time: 26,328 hours, 12,022 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 5940751
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER S2L CRACKED AT STA 727C DUE TO BULLET DAMAGE.  CUT OUT DAMAGED SECTION OF STR 2L STA 727C FABRICATED, ALODINED & PRIMED.  INSTALLED REPAIR PARTS, STRINGER SEGMENT BAC 1498-154 18" LONG PO#2301442 SPLICES 4EA .040 7075-0 20" LONG HT TREATED TO T6 COND 737 SRM REF 51-20-01 51-40-05 53-00-53 REP 3, HEAT TREAT FORM F.A.S.T ENG REPORT#2-37153-80 REV A.
